... full of energy with very alert ears. He seemed fine this morning when I went to work. I didn't get home until 8:00 p.m. due to places i had to be. The puppy was acting scared to death. At first I thought it might be the heavy storms that went through. I don't think so. He had little piles of spit throw up all over the house. His little legs are giving a constant shakey jerk all over. He looks very sad. His ears are laid back. Not normal behavior at all. I fixed him a wiener, but he wouldn't even touch it. There is an emergency vet I could take him to tonight for a high price, or is this a normal reaction to the comfortis and i should just wait and take him to his regular vet in the morning? I read some horrifying stories online about deaths after comfortis. What should i do? He's about 1 and a half years old. D. Stanley
I am sure you are very concerned about the way he is acting, as would be any pet owner. I have a 7 pound almost 10 year old Yorkie and just started Comfortis and haven't seen any side effects from it. I would be concerned that maybe he has some of the food lodged in either his airway or digestive system causing an obstruction (the bile/spit vomit made me think of that) or it could be a side effect of the medication. I think I remember reading that as well before I decided to give her the medication. Just to be sure, this is the flea control medication, correct? I think it works by affecting the nervous system of the flea, but can also affect the dog in the process. I would take him to a vet since he is so young and you could have so many fun years together. I would NOT say this is a common reaction to the medication. Please update as to what you decide to do an what the result is. I am hoping the best for you! TC
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Losartan 50mg for a couple weeks now and seem to be feeling a little tired, not as?
Posted 16 Jun 2011 • 1 answer
Posted 20 Sep 2012 • 3 answers
Posted 8 Apr 2015 • 1 answer
Posted 14 Apr 2015 • 1 answer
Posted 3 Apr 2016 • 1 answer